| Catalog Number |
X0909604 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/26/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Submitted images appear to display broken vertebral spacer.
Event or Problem Description
Pre-operative diagnosis: degenerative disc disease procedure: oblique lumbar interbody fusion levels: l2-3, l3-4, l4-5 it was reported that intra-op, after a failed attempt of cage placement, another cage was then attempted for implantation.The cage broke but was impacted enough into the space that it was left implanted in its broken condition.Broken fragment was removed but bulk of implant was left inside patient.No patient complications were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.